# SDR IPXA2024090529982

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 82,362 hours, 18,672 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE BAR ON ESCAPE SLIDE DOOR R2 SLIPPED OUT OF HOLDER. SLID AND SECURED ESCAPE SLIDE BAR BACK IN PLACE REF AMM 25-61-00.
